# SDR HEEA0011223

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Failed
- Location: Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER WON'T RECEIVE. PERFORMED PRELIMINARY INSPECTION AND FOUND NO NEEDLE MOVEMENT.  REPLACED MOTOR B702, FUSE F401, TRANSISTOR Q701 AND DIODE CR701.  ALSO REPLACED WORN GROUND SPRING.
